# SDR GLBA200903121

- Difficulty date: November 4, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 12096
- Aircraft time: 37,559 hours, 40,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: F0017
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX BOTH OF THE AFT EXTERNAL EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE (BULBS TESTED FINE).  MX REMOVED AND REPLACED THE FUSE F0017 IAW MM 33-50-03. THE OPS CHECK OF THE EMERGENCY LIGHTS WAS GOOD.
